Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the structure topology of simplex spaces

Alan Stuart Gleit

Vol. 34 (1970), No. 2, 389–405
Abstract

This paper studies the hull-kernel topology of the maximal ideal space of separable simplex spaces. We show that the properties of local compactness, first countability, and second countability are equivalent.

Mathematical Subject Classification
Primary: 46.25
Secondary: 54.00
Milestones
Published: 1 August 1970
Authors
Alan Stuart Gleit